Stability of ground states for a nonlinear parabolic equation
MetadataShow full metadata
We consider the Cauchy-problem for the parabolic equation
ut = ∆u + ƒ(u, |x|),
where x ∈ ℝn, n > 2, and ƒ(u, |x|) is either critical or supercritical with respect to the Joseph-Lundgren exponent. In particular, we improve and generalize some known results concerning stability and weak asymptotic stability of positive ground states.
CitationBisconti, L., & Franca, M. (2018). Stability of ground states for a nonlinear parabolic equation. Electronic Journal of Differential Equations, 2018(151), pp. 1-26.
This work is licensed under a Creative Commons Attribution 4.0 International License.